MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-47-2509
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 5361391, 02-010-03-0225 - logic cr femoral cem, left sz 2.5; 4888642, 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; 5170248, 200-02-29 - three peg patella 29mm; 5148047, 201-78-81 - 3" trocar, mod.Hex 2pk; 5427510, 201-78-81 - 3" trocar, mod.Hex 2pk.
 
Event or Problem Description
As reported, approximately 4 years post op the initial tka, this 69 y/o female patient was revised due is scheduled to under go a revision of a total knee arthroplasty.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent planned revision cannot be conclusively determined; insufficient information.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported via legal, approximately 4 years post op the initial tka, this 69 y/o female patient was scheduled to under go a revision of a total knee arthroplasty on (b)(6), 2022.No additional information is available.
 
Event or Problem Description
As reported via legal, approximately 4 years post op the initial tka, this 69 y/o female patient was scheduled to under go a revision of a total knee arthroplasty on (b)(6), 2022.No additional information is available.
 
Event or Problem Description
As reported, approximately 4 years post op the initial tka, this female patient was revised.No clinical symptoms reported.No device return.No additional patient information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4 (remove all from initial report-suspect device unknown), d4: remove expiration date., d8, g1, g2, g4, h4: remove manufactured date, h6: clinical code and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15409950
Report Number1038671-2022-01097
Device Sequence Number5640316
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Model Number02-012-47-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer10/13/2022
02/04/2026
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/08/2022
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale